# SDR ASAA2021060935063

- Difficulty date: June 9, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 21,327 hours, 6,705 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 4533
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 63,029 hours, 24,591 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C NG-21EA-23228-1 FOUND TCV FAULT ON ZONE TEMP CONT #1 GROUNDED - YES. REMOVED AND REPLACED L/H TCV REF B737-900 MM 21-51-10-400-801, OPS AND LEAK CHECK OK.
